It has been happening for a year and a half. I get a funny feeling come over me... I hold my mouth differently and it feels like I might drool. My breathing changes... I think it may get shallow but not sure... I start to talk and when I do I sound incredibly intoxicated... my words are slurred and garbled... my body feels like cement, loss of balance, weakness in my legs, this goes on for awhile and then I get myself to a safe place because I know I usually loose consciousness. A deep sleep or LOC is the only thing that seems to take away the symptoms... sometimes I am out for hours. Usually when I wake up I am fine. They thought they saw a basiliar artery thrombus when they did a CAT scan but later an MRI showed my brain and arteries were perfectly normal. The TIA clinic didn't think it was a mini stroke because both my legs got weak. And they didn't think it was seizures because they lasted for so long and I remember what happens. I have sleep apnea but when I asked the sleep neurologist if this could be causing it he said no because my CPAP machine is set so that I no longer have any apneas... and I use my machine all the time. I also have prediabetes but have tested my blood during an episode and it's normal. PLEASE HELP ME I DON'T KNOW WHERE TO TURN TO NEXT. I have had to go off work because of the symptoms... they were happening every day until I asked the sleep neurologist to put me on an anti seizure med... He put me on trileptal 300mg 2x/day. Since then (about 1 month) I have only had 7 episodes... coincidence???? PLEASE HELP I AM FEELING DESPERATE... I hate these things I feel physically aweful when they occur... THANKS FOR LISTENING TO MY STORY.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?